MAUDE Adverse Event Report: BOSTON SCIENTIFIC NEUROMODULATION LINEAR; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF

BOSTON SCIENTIFIC NEUROMODULATION LINEAR; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Model Number SC-2158-50
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/16/2020
Type of Reportable Event Malfunction
Event or Problem Description
A report was received that during the patients ipg revision procedure (mfr 3006630150-2020-00322) the lead was fractured which was a result of the physician pulling hard to remove the leads.
 
Additional Manufacturer Narrative
Sc-2158-50 (sn: (b)(6).The returned device was analyzed, and the reported event was confirmed.Contact # 8 in the proximal array was overly flattened when the setscrew was locked down.The deformed contact #8 resulted in the inability to remove the proximal array from the ipg header.Therefore, the probable cause selected is unintended use error caused or contributed to event.
 
Event or Problem Description
A report was received that during the patients ipg revision procedure (mfr 3006630150-2020-00322) the lead was fractured which was a result of the physician pulling hard to remove the leads.Additional information was received that only returned product was the proximal connector end inside the associated ipg.

Brand Name
LINEAR
Common Device Name
STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Manufacturer (Section D)
BOSTON SCIENTIFIC NEUROMODULATION
25155 rye canyon loop
valencia CA 91355
MDR Report Key9675933
Report Number3006630150-2020-00411
Device Sequence Number2668321
Product Code LGW
UDI-Device Identifier08714729767695
UDI-Public08714729767695
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P030017
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/20/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date06/12/2017
Device Model NumberSC-2158-50
Device Catalogue NumberSC-2158-50
Device Lot Number15296969
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/29/2020
Initial Date Received by Manufacturer 01/16/2020
Supplement Date Received by Manufacturer07/24/2020
Initial Report FDA Received Date02/06/2020
Supplement Report FDA Received Date08/21/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age71 YR